Alert archive / Maine / Gale Warnings in 2012

Gale Warning 11, NWS Caribou, ME

March 25, 2012

NWS Caribou, ME issued this gale warning at Mar 25, 2012, 2:38 PM EDT. It took effect at Mar 26, 2012, 5:00 PM EDT. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 25, 2012, 2:38 PM EDT (18:38 UTC)
In effect from
Mar 26, 2012, 5:00 PM EDT
Expired
Mar 27, 2012, 6:25 PM EDT
In force
25 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

423 
WHUS71 KCAR 251838
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
238 PM EDT SUN MAR 25 2012

ANZ050>052-260245-
/O.UPG.KCAR.GL.A.0006.120326T2100Z-120327T2100Z/
/O.NEW.KCAR.GL.W.0011.120326T2100Z-120327T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
238 PM EDT SUN MAR 25 2012

...GALE WARNING IN EFFECT FROM 5 PM MONDAY TO 5 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM MONDAY TO 5 PM EDT
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MIGNONE
9 follow-up statements
441 
WHUS71 KCAR 252039 CCA
MWWCAR

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE CARIBOU ME
437 PM EDT SUN MAR 25 2012

ANZ050>052-260500-
/O.UPG.KCAR.GL.A.0006.120326T2100Z-120327T2100Z/
/O.COR.KCAR.GL.W.0011.120326T2100Z-120327T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
437 PM EDT SUN MAR 25 2012

...GALE WARNING IN EFFECT FROM 5 PM MONDAY TO 5 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM MONDAY TO 5 PM EDT
TUESDAY. THIS UPGRADES THE PREVIOUS GALE WATCH.

* WINDS AND SEAS...NORTHWEST WINDS AROUND 25 KT WITH GUSTS UP TO
  35 KT. SEAS 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MIGNONE/VJN
325 
WHUS71 KCAR 260754
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
354 AM EDT MON MAR 26 2012

ANZ050>052-261600-
/O.CON.KCAR.GL.W.0011.120326T2100Z-120327T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
354 AM EDT MON MAR 26 2012

...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM EDT TUESDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
832 
WHUS71 KCAR 261416
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1016 AM EDT MON MAR 26 2012

ANZ050>052-262230-
/O.CON.KCAR.GL.W.0011.120326T2100Z-120327T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1016 AM EDT MON MAR 26 2012

...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM EDT TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH FREQUENT GUSTS
  UP TO 35 KT. SEAS 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

VJN
066 
WHUS71 KCAR 262035
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
435 PM EDT MON MAR 26 2012

ANZ050>052-270800-
/O.CON.KCAR.GL.W.0011.120326T2100Z-120327T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
435 PM EDT MON MAR 26 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 25 KT WITH FREQUENT
  GUSTS UP TO 35 KT. SEAS 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

VJN
242 
WHUS71 KCAR 270224
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1024 PM EDT MON MAR 26 2012

ANZ050>052-271030-
/O.CON.KCAR.GL.W.0011.000000T0000Z-120327T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1024 PM EDT MON MAR 26 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HEWITT
611 
WHUS71 KCAR 270746
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
346 AM EDT TUE MAR 27 2012

ANZ050>052-271600-
/O.CON.KCAR.GL.W.0011.000000T0000Z-120327T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
346 AM EDT TUE MAR 27 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT.
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
333 
WHUS71 KCAR 271511
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1111 AM EDT TUE MAR 27 2012

ANZ050>052-272100-
/O.CON.KCAR.GL.W.0011.000000T0000Z-120327T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1111 AM EDT TUE MAR 27 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 25 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HASTINGS
164 
WHUS71 KCAR 272043
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
443 PM EDT TUE MAR 27 2012

ANZ050>052-272300-
/O.EXT.KCAR.GL.W.0011.000000T0000Z-120327T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
443 PM EDT TUE MAR 27 2012

...GALE WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH FREQUENT GUSTS
  UP TO 35 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

VJN
985 
WHUS71 KCAR 272225
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
625 PM EDT TUE MAR 27 2012

ANZ050>052-280600-
/O.CAN.KCAR.GL.W.0011.000000T0000Z-120327T2300Z/
/O.NEW.KCAR.SC.Y.0034.120327T2225Z-120328T0600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
625 PM EDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH FREQUENT 
  GUSTS UP TO 35 KT. SEAS 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Mar 25, 1:34 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Mar 25, 1:34 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
134 PM EDT SUN MAR 25 2012

.SYNOPSIS...
A WEAK AREA OF LOW PRESSURE WILL PASS SOUTH OF THE REGION THIS AFTERNOON. A
STRONG COLD FRONT WILL CROSS THE REGION TONIGHT. COLD HIGH PRESSURE
WILL BUILD IN FROM CANADA MONDAY INTO TUESDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATE: HAVE ADJUSTED POP...QPF AND TEMPERATURE. HAVE ADJUSTED
SNOW ACCUMULATION AGAIN WITH UP TO 1 INCH IN CENTRAL AREAS SNOW IN
NORTH NOT AS HEAVY AND IS MELTING ON CONTACT FASTER.

CLOUDS TO CONTINUE TO THICKEN AND LOWER EARLY THIS MORNING
AS WEAK TROUGH APPROACHES FROM THE WEST. DYNAMICS WITH THIS SYSTEM
REMAIN WEAK. LIGHT PRECIPITATION WILL SPREAD ACROSS THE REGION
FROM MID MORNING AND THEN END MID TO LATE AFTERNOON WITH RAINFALL
AMOUNTS AROUND A TENTH OF AN INCH. PRECIPITATION MAY START AS SNOW
OR A MIX OF SNOW AND RAIN ACROSS THE NORTH THIS MORNING BEFORE
CHANGING TO ALL RAIN THIS AFTERNOON. STRONG COLD FRONT WILL
APPROACH FROM THE NORTHWEST TONIGHT AND ENTER INTO NORTHWEST MAINE
AFTER MIDNIGHT WITH POSSIBLE SCATTERED RAIN AND SNOW SHOWERS
ACROSS THE NORTH. PREFER THE WARMER MAV GUIDANCE FOR TEMPERATURES.
&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
LOW PRESSURE CONSOLIDATING IN THE MARITIMES COMBINED WITH STRONG
HIGH PRESSURE BUILDING IN FROM CANADA WILL USHER IN SOME VERY COLD
AIR UPON STRONG GUSTY NORTHWEST WINDS ON MONDAY. AN UPPER TROUGH
WILL BE CROSSING THE AREA. MOISTURE IN THE UPPER TROUGH MAY BRING
SOME SNOW SHOWERS AND FLURRIES TO FAR NORTHERN AREAS. DOWNEAST
WILL BE PARTLY SUNNY. THE STRONG GUSTY NORTHWEST WINDS WILL
CONTINUE MONDAY NIGHT INTO TUESDAY AS THE MARITIMES LOW REMAINS
NEARLY STATIONARY AND THE GRADIENT BECOMES TIGHT AS HIGH PRESSURE
OVER CANADA PUSHES IN. MONDAY NIGHT INTO TUESDAY WILL TURN OUT
MOSTLY CLEAR BUT COLD AND VERY DRY ACROSS THE AREA.
&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
TUESDAY NIGHT WILL BE CLEAR AND COLD. CLOUDS WILL THEN INCREASE
WEDNESDAY WITH LIGHT WINDS AS HIGH PRESSURE CRESTS OVER THE AREA.
OUR ATTENTION THEN TURNS TO LOW PRESSURE APPROACHING FROM THE
GREAT LAKES WEDNESDAY NIGHT. FORECAST MODELS HAVE BEEN CONSISTENT
IN SHOWING AN UPPER LOW OVER THE NORTHERN MARITIMES BACKING WEST
IN RESPONSE TO A BUILDING BLOCK OVER GREENLAND. THIS RETROGRADE
LOW IS EXPECTED TO CAUSE THE LOW FROM THE LAKES TO DIVE EAST
SOUTHEAST WITH SECONDARY DEVELOPMENT OFF THE COAST TRACKING WELL
SOUTH OF NOVA SCOTIA. THIS WOULD BRING A CHANCE FOR SOME SNOW TO
DOWNEAST AREAS ON THURSDAY WITH ONLY SMALL CHANCES FOR SOME SNOW
OR SNOW SHOWERS TO THE FAR NORTH. THE LOW PUSHES AWAY TO THE
SOUTHEAST ON FRIDAY. SOME MOISTURE MAY THEN BACK IN FROM THE NORTH
FROM THE UPPER LOW RETROGRADING IN FROM THE MARITIMES LATE FRIDAY
NIGHT INTO SATURDAY. THIS WOULD BRING A CHANCE FOR SOME FLURRIES
OR SNOW SHOWERS TO NORTHERN AREAS ON SATURDAY.
&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: VFR CONDITIONS WILL LOWER TO MVFR IN LIGHT RAIN AROUND
NOONTIME. EXPECT RAIN TO END LATE THIS AFTERNOON BUT MVFR
CONDITIONS TO PERSIST THROUGH TONIGHT.

SHORT TERM: VFR CONDITIONS DOWNEAST AND MVFR CONDITIONS ACROSS THE
NORTH CAN BE EXPECTED ON MONDAY. CONDITIONS WILL BE VFR MONDAY
NIGHT INTO TUESDAY WITH TURBULENT GUSTY NORTHWEST WINDS ACROSS THE
REGION. VFR CONDITIONS ARE EXPECTED TUESDAY. CONDITIONS MAY DROP
TO MVFR NORTH AND IFR DOWNEAST THURSDAY.
&&

.MARINE...
NEAR TERM: UPDATE: WILL ISSUE GALE WATCH FOR 2100Z MONDAY THROUGH
2100Z TUESDAY.

WINDS AND SEAS BELOW SCA CRITERIA TODAY AND TONIGHT.

SHORT TERM: A STRONG SCA MAY BE NEEDED MONDAY FOLLOWED BY A GALE
MONDAY NIGHT INTO TUESDAY FOR STRONG NORTHWEST WINDS. WINDS SHOULD
DIMINISH WEDNESDAY AS HIGH PRESSURE BUILDS IN. LOW PRESSURE
SLIDING SOUTH OF THE WATERS MAY REQUIRE AN SCA ON THURSDAY.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...GALE WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON FOR
     ANZ050>052.

&&

NEAR TERM...MIGNONE
Hazardous weather outlook, Mar 25, 9:43 AM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
943 AM EDT SUN MAR 25 2012

MEZ001>006-010-011-015>017-029>032-261345-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
943 AM EDT SUN MAR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-261345-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
943 AM EDT SUN MAR 25 2012

...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MIGNONE

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 9:42 AM EDTGale WatchCAR7 hr

Nearby

Gale Warnings in Maine, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.